# SDR QR9R2022102600002

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723909770
- Aircraft time: 2,930 hours
- System (JASC): 7600 · Engine Controls
- Part: Control Box
- Part number: B761M5023103
- Part serial: 753
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

43 MINUTES INTO FLIGHT, VARNR WOULD NOT REMAIN IN NORMAL MODE AND FLI NEEDLES FLUCTUATED WILDLY WHILE NORMAL WAS SELECTED ON VARNR MODE SELECT SWITCH. WHEN SWITCH WAS IN MANUAL MODE, NEEDLES REMAINED STABLE. REPLACED VARTOMS CONTROL BOX IAW AMM 76-13-00, 4-1. MTF COMPLETE IAW 05-60-00, 6-10 ADJUSTMENTS MADE ALL CHECKS PASS BOTH HOVER AND ALT.
